# SDR CA140108012

- Difficulty date: December 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 23,292 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 23,243 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PROACTIVE O/H OF ESN 892844, THE HIGH PRESSURE TURBINE ROTOR BLADES WERE FLORESCENT PENETRANT INSPECTED.  IT WAS DISCOVERED THAT QTY 7 BLADES EXHIBITED TRANSITION ZONE FWD COOLING CIRCUIT CRACKS.  AN ADDITIONAL 15 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK ON THE FIRTREE AT THE CONVEX SIDE.
